Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 819064, 15 pages
http://dx.doi.org/10.1155/2010/819064
Research Article

Matrix Bounds for the Solution of the Continuous Algebraic Riccati Equation

Department of Mathematics and Computational Science, Xiangtan University, Xiangtan, Hunan 411105, China

Received 19 December 2009; Revised 22 June 2010; Accepted 16 August 2010

Academic Editor: John Burns

Copyright © 2010 Juan Zhang and Jianzhou Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Zhang and Jianzhou Liu, “Matrix Bounds for the Solution of the Continuous Algebraic Riccati Equation,” Mathematical Problems in Engineering, vol. 2010, Article ID 819064, 15 pages, 2010. https://doi.org/10.1155/2010/819064.